Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Developable spaces and $ p$-spaces


Author: David E. Kullman
Journal: Proc. Amer. Math. Soc. 27 (1971), 154-160
MSC: Primary 54.20
MathSciNet review: 0271899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that the following statements are equivalent, for a completely regular space $ X$.

(i) $ X$ is a developable space.

(ii) $ X$ is a strict $ p$-space with a $ {\bar G_\delta }$-diagonal.

(iii) $ X$ is a $ \theta $-refinable $ p$-space with a $ {G_\delta }$-diagonal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0271899-9
Keywords: Developable space, Moore space, $ p$-space, strict $ p$-space, $ {\bar G_\delta }$-diagonal, subparacompact, metacompact, $ \theta $-refinable
Article copyright: © Copyright 1971 American Mathematical Society